# SDR SWIA2018081044984

- Difficulty date: July 3, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 40,296 hours, 36,021 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 559 RBL 27 - 43, FLOORBEAM HAD CORROSION.  REMOVED AND REPLACED THE FLOORBEAM ANGLE  IAW SRM.
